MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER AMULET; CARDIAC PLUG

ABBOTT MEDICAL AMPLATZER AMULET; CARDIAC PLUG
Model Number 9-ACP2-007-020
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2025, a 20mm amplatzer amulet was chosen for implant using a 14f amulet delivery sheath.The flushing performed according to the instructions for use (ifu) and there was no visible damage observed on the package prior to opening.During the procedure, while doing the contrast medium injection, the three-way stopcock of the amulet device was reported to be broken.There were no multiple recaptures or manipulations of the device during the procedure and no leak was detected.The procedure was completed using a 22mm amplatzer amulet.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure and no adverse patient effects.No additional information provided.
 
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of a fractured three-way stopcock was reported.A returned device inspection, to rule out any device-related causes, could not be performed as the device was not returned for analysis.A detailed manufacturing assessment was provided from manufacturing site, which indicates that adequate to detect issues related to this assembly.Therefore, it can be concluded that the defect observed during the procedure did not originate at the costa rica manufacturing site.Furthermore, controls exist to ensure that the three-way stopcock is complete, undamaged, and properly tightened prior to shipment.There is no evidence of a manufacturing deficiency identified during the review.The exact root cause of this issue could not be determined.However, it is possible that the cause could have occurred during handling of the device.There were no complaints associated with any other devices from the lot.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
AMPLATZER AMULET
Common Device Name
CARDIAC PLUG
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23967758
Report Number2135147-2026-00082
Device Sequence Number4746614
Product Code NGV
UDI-Device Identifier00811806013473
UDI-Public(01)00811806013473(17)300531(10)10914594
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P200049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-ACP2-007-020
Device Catalogue Number9-ACP2-007-020
Device Lot Number10914594
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
14F AMULET DELIVERY SHEATH
Patient SexUnknown